# SDR ASAA2014070308814

- Difficulty date: July 3, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526913
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 500A CRACKED BETWEEN STRINGERS 8-9R.  ACFT GROUNDED.  REPAIRED FRAME IAW EA AD20062609 400-53-132, REV.
